# SDR COEA2016093024921

- Difficulty date: September 30, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53172206260
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: COCKPIT STEP-UP WEB AT FLOORBEAM 9 HAS LEVEL 2 CORROSION ON THE AFT SURFACE. REPAIRED PER SRAS CETS-4808/16 10793 DATED 11/3/2016.
